RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1482–1486 (Mi de10033)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the dynamic reconstruction of controls and parameters under conditions of incomplete information about the system

A. I. Korotkii

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1002 kB)

English version:
Differential Equations, 1999, 35:11, 1503–1507

Bibliographic databases:
UDC: 517.977
Received: 08.10.1997

Citation: A. I. Korotkii, “On the dynamic reconstruction of controls and parameters under conditions of incomplete information about the system”, Differ. Uravn., 35:11 (1999), 1482–1486; Differ. Equ., 35:11 (1999), 1503–1507

Citation in format AMSBIB
\Bibitem{Kor99}
\by A.~I.~Korotkii
\paper On the dynamic reconstruction of controls and parameters under conditions of incomplete information about the system
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1482--1486
\mathnet{http://mi.mathnet.ru/de10033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762525}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1503--1507


Linking options:
  • http://mi.mathnet.ru/eng/de10033
  • http://mi.mathnet.ru/eng/de/v35/i11/p1482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Korotkii, “The recovery of parameters of a Navier–Stokes system”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S134–S151  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:67
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019